# SDR HALA2022032900106

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 SEAT TRACK FOUND WITH CORROSION AT CROWN AREA LOCATED BETWEEN FR53.3 TO FR53.9, Y-1552.5 MEASURING APPROX 10MM X 20MM. CORRECTIVE ACTION: SEAT TRACK AT Y-1552.5, BETWEEN FR 53.3 TO 53.9 REPLACED IAW SRM 51-42-11 AND SRM51-72-11 REL 113.0. (2173931)
